# SDR A6WA201643825

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200265S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 310.00 HAS CORROSION ON THE FWD & AFT SIDES, BETWEEN STRINGER 23R & 22R, IN THE FWD E & E BAY.  REPLACED FRAME 310.00 IAW SRM 51-42-21, 51-42-06, 51-42-13, 51-21-11, 51-25-06 & 51-25-16.
